# SDR SWAA2012031602283

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33921
- Aircraft time: 23,488 hours, 10,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT BATTERY INOP.  REMOVED AND REPLACED BATTERY PER MM.
